# SDR P5CA9701611

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Duct
- Part number: 65B401321
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU PNEUMATIC SUPPLY DUCT IN LOWER AFT CARGO COMPARTMENT AT STA 1540.  REPLACED PNEUMATIC DUCT PAR BAC MM 36-11-01.
